Our expert says:
I remmber Dr Randeree fondly, from when I knew him when he was a registrar. I'm not sure about the sexual side-effects being irreversible in the sense I would use that word, which would imply that they would last forever - maybe he meant that if a particular drug has this effect in you, it is likely to also have that effect any other time you tried taking the drug, and I'd agree there.
Cipramil contains the same chemical as Cipralex, but mixed with a different version of the molecule ( like right and left handed versions ), Cipralex containing the active and effective version which is therefor, relatively diluted in the mixed version of Cipramil. The active ingredient is the same, the dosage needed would be less.
And therefore I'd expect that if one experienced the sexual side-effects on the one, you'd also experience them on the other, and the odds of avoiding those side-effects would be better by changing to a different antidepressant.
Apart from that, the dosage pattern your doc suggests would be worth trying, to see how it affects you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.